# SDR SWAA2021040159611

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 57,216 hours, 33,865 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF REJECTED TO @ 92 KNTS DUE TO VERY STRONG INTENSITY BURNING ELECTRICAL SMELL. F/A'S SAID THEY SMELLED IT FROM ROW 3 FWD TORNADO FLT DECK / PERFORMED CONDITIONAL INSPECTION AS PER AMM 05-51-56 AND FIM 21-00 TASK 806 R/R BPCU PRECAUTIONARY L/P 0567667 R/R FWD GALLEY COFFEE MAKER PRECAUTIONARY AS PER AMM 25-30-01 IN FWD GALLEY NO OTHER ISSUES OR DEFECTS WERE FOUND AT THIS TIME RAR 93185
